MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE DELIVERY SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE DELIVERY SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850TDSUS
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 02/17/2026
Type of Reportable Event Death
Event or Problem Description
Edwards received notification of a transcatheter tricuspid valve replacement (ttvr) procedure involving the evoque system.An effusion was noted as soon as the delivery system (ds) crossed the valve.There was a 1cm laceration noted at the rv apex.The patient was converted to an unplanned thoracic or cardiac surgery.The patient was stable after the right ventricle was repaired.However, the patient developed disseminated intravascular coagulation (dic) overnight, the family chose to withdraw support and the patient expired.Dic was confirmed to be the cause of death.During index procedure, the cath lab staff were managing the wire with ic direction.No pigtail was used.The wire curl with located post apex, in the pocket between paps.The wire was clear of anatomy during wire check.Wire push was not used for height.No evidence of wire mismanagement, wire curled around anatomy, excessive pressure on wire curl, or wire deformation or kinking.
 
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.Additional type of investigation codes that were unable to be added in h6: labelling review.The complaint for delivery system and/or guidewire perforation of atrial/ventricular wall was confirmed with empirical evidence.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.Available information suggests that procedural manipulation in a trabeculated right ventricle contributed to the reported event.No device malfunction, delivery system deformation, or manufacturing defect was identified based on the information currently available.There was no documented change in delivery system position relative to the guidewire, and no procedural deviation, excessive force, or inappropriate manipulation was identified as a definitive initiating cause.While interaction between the delivery system and the rv apex in the presence of apical trabeculation and a pre existing effusion is considered a possible contributing mechanism, there is no direct procedural or imaging evidence confirming a specific causative interaction at the time of injury.Since no manufacturing non-conformances were found and no labeling, training, or ifu deficiencies were identified, no preventative or corrective actions were required.

Brand Name
EVOQUE DELIVERY SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key24558620
Report Number2015691-2026-13080
Device Sequence Number18358000
Product Code NPW
UDI-Device Identifier00690103217520
UDI-Public(01)00690103217520(17)260423(11)250423
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/23/2026
Device Model Number9850TDSUS
Device Lot Number66551889
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexFemale